# SDR SWIA20250418303

- Difficulty date: March 3, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP HINGE ARM AT WS220.00 GOUGED NEAR LOWER ATTACH FITTING AS MARKED  (C-CHECK RO 04/17/2025) BLENDED GOUGE AND FOUND OUT OF LIMITS. REPAIRED PER MHIRJ REO 601R-57-54-374 REV -- DATE 2025-03-17. SEE CONTINUATION CARD FOR DETAILS.
